Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TomasMoya

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

1 Neutral

About TomasMoya

  • Rank
    New Member
  • Birthday 08/15/1993

Profile Information

  • Gender
    Male
  1. So I just finished a 5 month course of Accutane. I was on 60mg for 2 months, and the last 3 were 80 mg. I have to say it was horrible at first, i had huge disgusting breakouts that were so embarrassing. It was hell for about 3 months. My face slowly started to clear but throughout my treatment it has never been completely clear which has been disappointing. Now I am done and have just 2 large pimples on my face. otherwise I am completely clear and I love it. I just have a couple of questions
  2. Hello I have been on 60mg of accutane per day for the first 2 and a half months. I was just upped to 80mg of accutane a day starting my third month. I have some acne still and red spots, when can i expect the best results? Also will i broke out like crazy when I first started, can I expect another breakout now that I am on 80mg compared to 60mg? Thanks!
  3. I've been on 60mg of accutane for 3.5 months now. My face is clearing up, but sometimes i keep getting these huge red pimples. I don't want to pop them, so I was wondering if anyone had any natural suggestions as to anything I can do to get the pimples to shrink or dry out a little bit? I've read that applying toothpaste on a pimple will dry it out, is this true? Any suggestions would be much appreciated, thanks!
  4. Hi i'm just starting my third month of accutane, and have been on 60mg per day. I have recently begun to get big rashes on all parts of my arms including the bicep, tricep, forearm, and hand areas. The are itchy and really dry, and I was wondering if there is anything I can put on them to make them go away. I put moisturizer on, which helps with the itch, but it doesn't make it go away. Any suggestions? Thanks!
  5. Hi i'm just starting my third month of accutane, and have been on 60mg per day. I have recently begun to get big rashes on all parts of my arms including the bicep, tricep, forearm, and hand areas. The are itchy and really dry, and I was wondering if there is anything I can put on them to make them go away. I put moisturizer on, which helps with the itch, but it doesn't make it go away. Any suggestions? Thanks!
  6. Thanks for the encouragement! I'm on the start of the third month, and my face is getting better. The only thing that is annoying is that i had a huge red pimple that eventually went away and around it there is a large area of just this large red spot. some days it seems to fade while today for example, the red spot got larger.....It's super annoying becuase my face would look decent it just left. Is there anything I can do to prevent red spots?
  7. are you sure it's not a rash on your hand? i got some pretty funky rashes on accutane (basically everything my hands and arms came in contact with i got a rash from) and they looked like little zits. Yeah they are little rashes but i put aquaphor on them and they almost dissppear overnight! now i got a little rash on my arm but it's not bad. My face is getting pretty clear again. I'm hoping it just eventually all dries out and goes away. Minus the first month, I love this drug because it just
  8. Okay cool thanks. It's so weird because this morning I woke up and had a patch of little pimples on my hand....it is so weird, i guess this drug is just that strong. Hopefully it completely goes away soon, it's just annoying that it gets better and worse.
  9. Hi i'm taking two 30mg pills of accutane a day, so i'm assuming that means i'm taking 60mg total. Anyways, I'm into month two of treatment and my results keep changing. When I first started my acne got horrible, but then by the end of the first month it started slowly getting better. Now it will be almost gone one week, and then come back with some whiteheads and big red pimples. It has been switching on and off the past few weeks. Is this normal? When can I expect it to just stop and the acne j
  10. I was recently put on accutane and i am taking a super gainer which contains 50 grams of protien and a lot of calories. It also has a little bit of creatine in it. Will this hinder the effectiveness of the accutane? I called in my dermatologist and they said that unless it is a steriod then it won't effect it. thoughts?
×